# SDR 9WGA2022022251201

- Difficulty date: February 22, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 103,609 hours, 15,160 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: LOST AUTO PILOT #1, LOST FLIGHT DIRECTOR#1 AND LOST NAVIGATION #1. CORRECTIVE ACTIONS: RTS 22-01-10-741-801 ACCOMPLISHED, ALL TESTS PASSED. FLIGHT DIRECTOR VISIBLE REF AMM 22-10-00-001 AND NAVIGATION TEST PER AMM 22-23-01, OPS CHECK SATIS. NO COMPONENTS WERE REPLACED.
